# SDR 2006UALA00631

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 37,946 hours, 5,850 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT IDG FAILED EN ROUTE, APU NO START.  APU ELECT STARTER FAILS CHRONIC APU ELECTRIC STARTER PROBLEMS - 7 STARTERS SINCE APU INSTALLATION JAN 05, + 3 START CONTACTORS 2 APU BATTS, 2 CHARGERS SEVERAL APUC'S, AUTO START CONT RELAYS AND VARIOUS OTHER APU COMPONENTS BUT NO CK OF STARTER CRANK CKT BETWEEN START CONTACTOR & STARTER.  REF WDM 24-31-21 PG 3.1 SHTS 1-3.  ACMP VISUAL CHECK OF APU BATT CONNECTOR & GND GD7-DC, STARTER PARALLEL FEEDER SPLICES SM1-SM2, FIREWALL DISC BLOCK TS4902 & STARTER TERMINALS FOR EVIDENCE OF OVERHEATING-ARCING.  CK STARTER GNDS GD10-DC & GD187-DC FOR COND AND SEC.
